# SDR CALA9900612

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Gouged
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO GOUGES IN RIB AT LEFT MLG WELL JUST FORWARD OF GEAR DIAGONAL BRACE.  THE GOUGED AREA WAS CUT OUT IAW SRM 51-00-00 AND A NEW ANGLE AND SPLICE REPAIR WAS  INSTALLED IAW SRM 51-30-2.
